- Free delivery over £40
- 100% UK-based pharmacy
- Free support and advice
- We’re rated 4.9 out of 5
About Cetirizine 10mg Tablets
Anyone who suffers from allergies such as hay fever and skin reactions will know the discomfort and inconvenience they can cause. If you want an effective product that can prevent and treat allergic reactions, Cetirizine Hydrochloride Tablets is an excellent choice and is very simple to take.
Cetirizine 10mg Tablets information
For allergy sufferers and those with other skin irritations, finding a product that alleviates symptoms quickly and minimises discomfort is important. Easy-to-administer Cetirizine Hydrochloride 5mg/5ml Oral Solution treats seasonal as well as year-round allergies, dust allergies, pet allergies, skin allergies, hay fever and various other allergic reactions. Suitable for ages six and over.
Cetirizine can also be taken for insect bites and provides relief all day long. For patients who react badly to bites and stings, hydrocortisone cream 1% can also be applied to unbroken skin.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- The balance of risks versus rewards of any medication must be considered when you are pregnant or breast feeding.
- It is only recommend under a medical supervision.
- This includes if your are thinking of becoming pregnant too.
- Do not take if you are allergic or sensitive to any of the ingredients.
- This product should be avoided in people with kidney and liver condition without a medical consultation.
- Being a second generation antihistamine, cetirizine has a much lower chance of causing drowsiness but if it does effect you in this way then do not drive or operate any tools or machines.
- Avoid alcohol whilst taking these tablets as it may make the effects of alcohol worse (e.g. drowsiness and dizziness).
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
Adults and children over 6 years:
The usual dose is one tablet once daily.
Children under 6: Not suitable. Cetirizine Hydrochloride 5mg/5ml Oral Solution or Zirtek solution is recommended instead.
Please do not exceed the maximum daily dose of 1 tablet a day.
The active ingredients contained in this medicine is/are:
The medicine also contains the following inactive ingredients to make up the complete product:
Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate.
Not everyone will experience side effects when they take medication, however if you do they can include:
Drowsiness, headache, dizziness, agitation, dry mouth or gastrointestinal discomfort.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.